# SDR UALA2012083104893

- Difficulty date: August 31, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 78,306 hours, 22,566 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 760
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.  PERFORMED BITE CHECK ON APU CONTROLLER, NO FAULTS NOTED.  PERFORMED VISUAL INSPECTION OF APU AND EXHAUST TAIL PIPE, NO DEFECTS NOTED.  DURING APU START BATTERY VOLTS DROP TO 15V AND 36 AMPS.  REPLACED BATTERY PER AMM.  RAN APU THREE TIMES, OPS CHECKED NORMAL.
